# SDR USAA002132

- Difficulty date: December 13, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 34,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH, RIGHT HORIZ STABILIZER LOWER SKIN STATION 133.  INSTALLED DOUBLER PER TR 55-10-07.  (M)
